RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Denisov, Aleksandr Vladimirovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:71
Abstract pages:128
Full texts:62

http://www.mathnet.ru/eng/person95083
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1997
1. E. V. Baklanov, A. V. Denisov, “Probability of the 2<sup>1</sup><i>S</i><sub>0</sub> — 2<sup>3</sup><i>S</i><sub>1</sub> forbidden transition in the helium atom”, Kvantovaya Elektronika, 24:5 (1997),  475–476  mathnet [Quantum Electron., 27:5 (1997), 463–464  isi]

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021